Some non-homogeneous symbols and associated pseudo-differential operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 4, p. 547-574
@article{ASNSP_1967_3_21_4_547_0,
     author = {Zaidman, Samuel},
     title = {Some non-homogeneous symbols and associated pseudo-differential operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {4},
     year = {1967},
     pages = {547-574},
     zbl = {0155.43403},
     mrnumber = {224978},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_4_547_0}
}
Zaidman, S. Some non-homogeneous symbols and associated pseudo-differential operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 4, pp. 547-574. http://www.numdam.org/item/ASNSP_1967_3_21_4_547_0/

1 J.J. Kohn and L. Nirenberg: An Algebra of Pseudo-Differential Operators, Comm. Pure Appl. Math., February-May 1965. | MR 176362 | Zbl 0171.35101

2 L. Hörmander: Psendo-Differential Operators and Non-Elliptic Boundary Problems Ann. of Math., January 1966. | MR 233064 | Zbl 0132.07402

3 L. Hörmander: Hypoelliptic pseudo-differential operators, Conference Chicago.

4 S. Zaidman: On Kohn-Nirenberg's pseudo-differential operators, in preparation.

5 S. Zaidman: Operatori pseudo-differenziali, Rend. Sem. Mat. Fis. Milano, to appear. | MR 227602 | Zbl 0204.11002

6 S. Zaidman: Théorie des distributions, Univ. Lovel, 1965.